MAUDE Adverse Event Report: ARTHREX, INC. T25 HEXALOBE, ISO, CANN.; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. T25 HEXALOBE, ISO, CANN.; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number T25 HEXALOBE, ISO, CANN.
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that a ar-8770-01 driver shafts tip broke off.This occurred during an ankle fusion procedure on (b)(6) 2022 when there was a bit of a struggle inserting the screw, and x-ray was taken where it showed the screw countersunk.They went to reverse the screw, and the driver tip broke off.There was no patient effect reported.No additional information provided.Additional information requested.
 
Event or Problem Description
Additional information was provided on 12/15/2022 where it was reported that the broken fragments were not retrieved.The screw was buried but was not in the joint.The screw would not cause an issue with the patient so the surgeon closed as normal.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information in b5, h3, h6, and h10, and updated information in g1 and g3.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, without the device being returned or any photos provided, the report event is not confirmed.It was not indicated if a torque-indicating adapter had been used with the device.The most likely cause is attributed to over-torqueing/over-engaging the driver within the screw head.

Brand Name
T25 HEXALOBE, ISO, CANN.
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key16051404
Report Number1220246-2022-05970
Device Sequence Number6257938
Product Code LXH
UDI-Device Identifier00888867263789
UDI-Public00888867263789
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT25 HEXALOBE, ISO, CANN.
Device Catalogue NumberAR-8770-01
Device Lot Number14932468
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2022
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown